# SDR AALA20020182

- Difficulty date: February 11, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 6 SEAT TRACK FORWARD END, STATION 215 AROUND FIRST FLOORBOARD SUPPORT FASTENER HOLE OUTBOARD SIDE.  INSTALLED NEW SECTION OF NR 6 SEAT TRACK AND SPLICE PER SRM 53-05.  (M)
